# SDR KBM2004F00164

- Difficulty date: July 16, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 383
- Condition: Inoperative
- Location: Oil Press
- Part time: 591 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER, NO PSI READING.  REMOVED AND REPLACED.
